MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305106
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd needle 30x1/2 rb needle hub was cracked / damaged / deformed.The following information was provided by the initial reporter: material #305106.Batch #4116510, 5091104, 4159365, 4116511, 4116509.Verbatim: rcc received a complaint via phone.Pir attached.Product complaint: ref 305106 lot 4116510, 5091104, 4159305, 4116511 issue: can draw in solution and attempting to expel air, the needle is blocked.There appears to be particles coming off the needle hub suspect that they maybe blocking the needle.(b)(6) 2025 unknown lot possibly other will provide when acknowledgement is sent.Samples: (b)(4) sample-uncontaminated.Representative samples - (b)(4).Additional information provided: it is being reported as hubs breaking apart.Outpatient neurology in (b)(6) is having an intermittant issue with the hubs breaking apart with the following needle- wrapper information is provided as well on the photos with lot number.
 
Additional Manufacturer Narrative
(b)(4).Follow up for device evaluation.It was reported that the needle hubs were cracking.To support the investigation, twenty-five samples and three photographs were submitted for evaluation by the quality team.Twenty-four samples arrived in sealed blister packaging, while one sample was received without packaging.A visual inspection was conducted, revealing that the sample without packaging had a damaged needle hub.Two of the photographs provided confirmed this damage.The third photograph depicts a packaging blister top web.No other defects or imperfections were observed.Each sample was assembled with a syringe containing saline solution, and all expelled the solution with normal flow.The needle hub damage could occur if a jam occurs at the needle hub feeder.A device history record review was completed for material 305106, covering lots 4116510, 5091104, 4116511, 4159365, and 4116509.The review did not identify any quality issues during production that could have contributed to the reported condition.No related quality notifications were found, and all processes and final inspections complied with specification requirements.Verification of the needle hub feeder confirmed that the settings were correct, and product flow was satisfactory.Based on the investigation and analysis of the returned sample, the reported symptom of a damaged needle hub has been confirmed.

Brand Name
BD PRECISIONGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23622101
Report Number1911916-2025-00757
Device Sequence Number18404966
Product Code FMI
UDI-Device Identifier00382903051069
UDI-Public(01)00382903051069(17)290630(10)4116510
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305106
Device Lot Number4116511
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer12/02/2025
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown